| Catalog Number |
D1005 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
Event or Problem Description
It was reported that a tego¿ connector was found to have a crack during patient use.It was stated in the report that during a routine blood draw, the patient's tego cap on their palindrome catheter was discovered to be cracked.The cap was immediately replaced, and the broken cap was retained in a biohazard bag with the patient's label attached.There was no patient harm reported.
Additional Manufacturer Narrative
Received one (1) used d1005 tego for inspection.As received, the seal had been torn around the posts on either side.A crack was observed on the body of the tego.The parts have no sign of flowlines, no voids or defects and there is no sign of splay or crazing.The gate area is free of any signs of defect, no gate blush, or signs of jetting.No discoloration that would indicate fluctuation in processing temperature.No mating device was returned for evaluation.The complaint of cracks can be confirmed.The probable cause is unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.